Semigeostrophic particle motion and exponentially accurate normal forms

File Description SizeFormat 
NormalFormSemi.pdfAccepted version259.95 kBAdobe PDFView/Open
Title: Semigeostrophic particle motion and exponentially accurate normal forms
Authors: Cotter, CJ
Reich, S
Item Type: Journal Article
Issue Date: 1-Jan-2006
URI: http://hdl.handle.net/10044/1/12728
DOI: http://dx.doi.org/10.1137/05064326X
ISSN: 1540-3459
Publisher: SIAM PUBLICATIONS
Start Page: 476
End Page: 496
Journal / Book Title: MULTISCALE MODELING & SIMULATION
Volume: 5
Issue: 2
Copyright Statement: © 2006 Society for Industrial and Applied Mathematics
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx